# SDR C2XA01IA397

- Difficulty date: November 8, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120ER
- Aircraft serial: 120185
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROW - CREW REPORTED THAT THE LANDING GEAR SYSTEM FAILED TO EXTEND WHILE ON APPROACH.  THE CREW PERFORMED A MANUAL EXTENSION OF THE GEAR AND LANDED AT ROW WITHOUT FURTHER INCIDENT.  AWAITING A MAINTENANCE ACTION TO COMPLETE THIS REPORT.
